Solution of Boundary Value Problems of Plasticity with the Use of Conservation Laws

Описание

Тип публикации: статья из журнала

Год издания: 2018

Идентификатор DOI: 10.17516/1997-1397-2018-11-3-356-363

Ключевые слова: conservation laws, elastic-plastic boundary

Аннотация: In the paper conservation laws of a special form for systems of first-order differential equations depending on two dependent and independent variables are looked at. It is shown how the conservation laws can be used to solve hyperbolic-type and elliptic-

Ссылки на полный текст

Издание

Журнал: JOURNAL OF SIBERIAN FEDERAL UNIVERSITY-MATHEMATICS & PHYSICS

Выпуск журнала: Vol. 11, Is. 3

Номера страниц: 356-363

ISSN журнала: 19971397

Место издания: KRASNOYARSK

Издатель: SIBERIAN FEDERAL UNIV

Авторы

  • Senashov Sergei I. (Reshetnev Siberian State Univ Sci & Technol, Krasnoyarsky Rabochy 31, Krasnoyarsk 660037, Russia)
  • Savostyanova Irina L. (Reshetnev Siberian State Univ Sci & Technol, Krasnoyarsky Rabochy 31, Krasnoyarsk 660037, Russia)
  • Cherepanova Olga N. (Siberian Fed Univ, Inst Math & Comp Sci, Svobodny 79, Krasnoyarsk 660041, Russia)

Вхождение в базы данных